# SDR F3LA2022041100025

- Difficulty date: March 19, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 07097
- Aircraft time: 19,698 hours, 8,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266820000
- Condition: Corroded
- Location: Zone 100
- Part time: 19,698 hours, 8,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12278N0220, AFT CABIN STRUCTURE, LEFT FUSELAGE HAS CORROSION RESIDUE TOP SURFACE AT FR66 WHERE PANELS 261LG, 261KF, 261MF INTERSECT.
CORRECTIVE ACTION: REMOVED CORRODED FLOORBEAM. INSTALLED NEW FLOOR BEAM IAW A321 SRM
51-72-11-911-001./END/
